Iteration on notation and unary functions
Article first published online: 4 NOV 2013
© 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 59, Issue 6, pages 415–434, November 2013
How to Cite
Mazzanti, S. (2013), Iteration on notation and unary functions. Mathematical Logic Quarterly, 59: 415–434. doi: 10.1002/malq.201200055
- Issue published online: 14 NOV 2013
- Article first published online: 4 NOV 2013
- Manuscript Accepted: 18 APR 2013
- Manuscript Revised: 15 APR 2013
- Manuscript Received: 27 JUN 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!